# SDR AALA202012189003

- Difficulty date: December 18, 2020
- Submitted: December 18, 2020
- Operation: Air carrier
- Aircraft: N122US
- Make and model: Airbus A320-214
- Aircraft serial: 1298
- Aircraft time: 59,271 hours, 29,053 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: 32145410
- Part serial: 2785
- Condition: No Test
- Location: Emergency Lights
- Part time: 58,918 hours, 28,999 cycles
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED.  FORWARD EMERGENCY POWER SUPPLY UNIT (10WL) WILL NOT TEST.  REMOVED AND REPLACED FORWARD EMERGENCY POWER SUPPLY UNIT (10WL), PER AMM 33-51-38.
